# SDR USAA2010010490012

- Difficulty date: November 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON ECCENTRIC BOLT OF TRACK NR 3 AT NR 1 SLAT RIGHT WING.  REPLACED ECCENTRIC BOLT OF TRACK NR 3 AT NR 1 SLAT RIGHT WING IAW A320 AMM 27-34-63.
